# SDR AMTA200700495

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 500d-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF HAS CORROSION AROUND EDGES.  UPPER SURFACE STA 500D-540, LBL 25- RBL 25.  FABRICATED AFT CARGO FLOOR PANEL 120DF, ALODINED AND PRIMED, IAW 53-30-53-0I, SRM 51-20-01.  (K)
